MAUDE Adverse Event Report: ORTHOPEDIATRICS, CORP 5.5/6.0 POLYAXIAL REDUCTION PEDICLE SCREW 6.0MM X 40MM

ORTHOPEDIATRICS, CORP 5.5/6.0 POLYAXIAL REDUCTION PEDICLE SCREW 6.0MM X 40MM
Catalog Number 00-1300-3640
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 08/26/2024
Type of Reportable Event Malfunction
Event or Problem Description
Patient presented with broken distal screw at follow up appointment.Still implanted.

Brand Name
5.5/6.0 POLYAXIAL REDUCTION PEDICLE SCREW 6.0MM X 40MM
Common Device Name
5.5/6.0 POLYAXIAL REDUCTION PEDICLE SCREW 6.0MM X 40MM
Manufacturer (Section D)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer (Section G)
ORTHOPEDIATRICS, CORP
2850 frontier drive
warsaw IN
Manufacturer Contact
james gunnels
2850 frontier drive
warsaw, IN 
MDR Report Key20365201
Report Number3006460162-2024-00050
Device Sequence Number3746115
Product Code NKB
UDI-Device Identifier00841132102473
UDI-Public00841132102473
Combination Product (Y/N)N
Initial Reporter StateGA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/03/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Catalogue Number00-1300-3640
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/03/2024
Initial Report FDA Received Date10/03/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale
Patient Weight68 KG